Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 6:25 PM MDT for Grant County, North Dakota. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2016, 6:25 PM MDT (00:25 UTC)
- Expired
- Jul 20, 2016, 7:14 PM MDT
- In force
- 49 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Grant County, ND
The radar
The Bismarck radar (KBIS), 99 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:29 PM MDT | HAIL 1 | New Leipzig, ND | ONGOING AT THE TIME OF CALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4358 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
827
WUUS53 KBIS 210025
SVRBIS
NDC037-210130-
/O.NEW.KBIS.SV.W.0164.160721T0025Z-160721T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
625 PM MDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 730 PM MDT
* AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
LEIPZIG... OR 8 MILES SOUTHWEST OF ELGIN...MOVING NORTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NEW LEIPZIG AROUND 640 PM MDT.
ELGIN AROUND 650 PM MDT.
HEART BUTTE DAM AROUND 730 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4625 10200 4628 10200 4628 10205 4655 10205
4666 10204 4654 10147 4622 10182
TIME...MOT...LOC 0025Z 193DEG 15KT 4633 10199
HAIL...1.50IN
WIND...60MPH
$$
HEINERT3 follow-up statements
444
WWUS53 KBIS 210043
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM MDT WED JUL 20 2016
NDC037-210130-
/O.CON.KBIS.SV.W.0164.000000T0000Z-160721T0130Z/
GRANT ND-
643 PM MDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN GRANT COUNTY...
AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
LEIPZIG...OR NEAR ELGIN...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ELGIN AROUND 655 PM MDT.
HEART BUTTE DAM AROUND 730 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4628 10194 4628 10200 4630 10203 4655 10205
4666 10204 4654 10147 4627 10177
TIME...MOT...LOC 0043Z 209DEG 15KT 4638 10190
HAIL...1.00IN
WIND...60MPH
$$
HEINERT815
WWUS53 KBIS 210055
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM MDT WED JUL 20 2016
NDC037-210130-
/O.CON.KBIS.SV.W.0164.000000T0000Z-160721T0130Z/
GRANT ND-
655 PM MDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN GRANT COUNTY...
AT 655 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELGIN...MOVING
NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN GRANT COUNTY...INCLUDING THE FOLLOWING LOCATIONS: HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4631 10186 4634 10189 4639 10192 4652 10190
4660 10179 4654 10147 4629 10176
TIME...MOT...LOC 0055Z 214DEG 15KT 4641 10183
HAIL...1.00IN
WIND...60MPH
$$
HEINERT351
WWUS53 KBIS 210114
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM MDT WED JUL 20 2016
NDC037-210124-
/O.CAN.KBIS.SV.W.0164.000000T0000Z-160721T0130Z/
GRANT ND-
714 PM MDT WED JUL 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4631 10186 4634 10189 4639 10192 4652 10190
4660 10179 4654 10147 4629 10176
TIME...MOT...LOC 0114Z 193DEG 15KT 4649 10180
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:56 PM MDT, 29 minutes earlier.
Area forecast discussion, Jul 20, 5:56 PM MDT, 29 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 656 PM CDT WED JUL 20 2016 .UPDATE... Issued at 655 PM CDT Wed Jul 20 2016 Updated for upgrade of severe thunderstorm watch to a tornado watch across far north central North Dakota, where there have been numerous reports of funnels and multiple reports of a tornado with one of the earlier storms. Also received baseball size hail report near Berthold. Watches go through 11 pm. SPC Meso Analysis page continues to show 5500 J/Kg of MLCAPE across central ND with the best 0-6km effective bulk shear of 40-55 knots across the north central areas. Significant tornado parameter values are maximized around 4 across the tornado watch area. 22z operational HRRR clears convection out of our area by 04z. && .SHORT TERM...(This evening through Thursday) Issued at 319 PM CDT Wed Jul 20 2016 Upgraded much of the Heat Advisory to an Excessive Heat Warning across much of south central North Dakota and into the James River Valley. Surface dewpoints in the upper 70s to the lower 80s are observed across these areas given strong evapotranspiration. With temperatures quickly climbing into the 90s, heat index values to 110 degrees are likely to continue to the afternoon and early evening. While dewpoints will mix out a bit the rest of the day, all guidance is under-doing surface dewpoints this afternoon. Regarding the severe convective threat this afternoon and evening, cumulus fields continue to develop across southwest and northwest North Dakota in the vicinity of weak surface confluence as of 2015 UTC. Strong instability is in place with effective deep layer shear of 35-50 kts. While coverage may be low, any storms that develop are favored to become supercellular with all threats possible. Storms through the afternoon and evening are likely to be tied to the aforementioned boundary as it propagates east. The 19 UTC KBIS sounding still shows some capping to overcome, yet, also supports the potential for very large hail with MU CAPE near 7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further details. .LONG TERM...(Thursday night through Wednesday) Issued at 319 PM CDT Wed Jul 20 2016 Cooling temperatures into the weekend and a possible severe thunderstorm threat Friday highlights the extended forecast. Overall, the 12 UTC suites are in agreement on the broad upper level ridge across the CONUS flattening Friday into the weekend, with near zonal flow into next week. This would favor a return to near normal temperatures. The next best chance for thunderstorms is Friday into Saturday as a wave possibly coming onshore to the pacific northwest on Thursday propagates into the Northern Plains. SPC has placed much of the area in a slight risk in their day 3 outlook. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 655 PM CDT Wed Jul 20 2016 VFR conditions expected. Thunderstorms briefly degraded conditions at KMOT but are pushing east of the area now. && .BIS Watches/Warnings/Advisories... Excessive Heat Warning until 9 PM CDT /8 PM MDT/ this evening for NDZ019>023-025-034>037-042-045>048-050-051. Heat Advisory until 9 PM CDT /8 PM MDT/ this evening for NDZ010>013-018-033-041-043-044. && UPDATE...JNS AVIATION...JNS
Hazardous weather outlook, Jul 20, 2:07 PM MDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT WED JUL 20 2016 NDZ010>013-018-033-041-043-044-212015- MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ001>005-009-017-031-032-040-212015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE- GOLDEN VALLEY-BILLINGS-SLOPE- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ019>023-025-034>037-042-045>048-050-051-212015- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. PJA
In the hours before
Special weather statement, Jul 20, 4:31 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM MDT WED JUL 20 2016
NDZ044-202315-
ADAMS ND-
431 PM MDT WED JUL 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS COUNTY UNTIL
515 PM MDT...
AT 431 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAYNES...OR 5 MILES SOUTHEAST OF HETTINGER...MOVING NORTHEAST AT 30
MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAYNES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4594 10268 4595 10269 4620 10232 4614 10212
4595 10200
TIME...MOT...LOC 2231Z 227DEG 24KT 4596 10253
HEINERTLocal storm report, Jul 20, 4:35 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL BERTHOLD 48.31N 101.74W
07/20/2016 E2.75 INCH WARD ND LAW ENFORCEMENT
&&
PJALocal storm report, Jul 20, 4:50 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
550 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 2 NW BURLINGTON 48.29N 101.46W
07/20/2016 E1.00 INCH WARD ND TRAINED SPOTTER
ONGOING AT THE TIME OF CALL
&&
KROLAKSpecial weather statement, Jul 20, 5:33 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM MDT WED JUL 20 2016
NDZ042-210000-
GRANT ND-
533 PM MDT WED JUL 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT COUNTY UNTIL
600 PM MDT...
AT 533 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF NEW LEIPZIG...OR 7 MILES NORTHWEST OF ELGIN...MOVING
EAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELGIN...CARSON...NEW LEIPZIG...LEITH AND HEIL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4640 10205 4652 10205 4658 10202 4658 10154
4645 10153 4626 10166
TIME...MOT...LOC 2333Z 291DEG 21KT 4648 10197
HEINERTLocal storm report, Jul 20, 5:53 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 4 NW NEW LEIPZIG 46.41N 102.01W
07/20/2016 E1.00 INCH GRANT ND PUBLIC
HAIL ONGOING AT THE TIME OF CALL.
&&
KROLAKLocal storm report, Jul 20, 5:57 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 1 SW DENBIGH 48.30N 100.60W
07/20/2016 E0.88 INCH MCHENRY ND PUBLIC
REPORTED RELAYED BY MEDIA.
&&
PJAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:07 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 23 min |
| Jul 20, 6:12 PM MDT | Severe Thunderstorm Warning | BIS | Rolette | 44 min |
| Jul 20, 6:41 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 64 min |
| Jul 20, 6:48 PM MDT | Severe Thunderstorm Warning | BIS | Oliver | 42 min |
| Jul 20, 6:56 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 64 min |
| Jul 20, 7:23 PM MDT | Special Weather Statement | BIS | Grant | 37 min |
| Jul 20, 7:27 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 48 min |
| Jul 20, 7:30 PM MDT | Severe Thunderstorm Warning | BIS | Oliver | 60 min |
| Jul 20, 7:39 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 43 min |
| Jul 20, 7:44 PM MDT | Tornado Warning | BIS | Sheridan | 31 min |
| Jul 20, 8:08 PM MDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 67 min |
| Jul 20, 8:09 PM MDT | Areal Flood Advisory | BIS | Oliver | 3 hr |
| Jul 20, 8:17 PM MDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 58 min |
| Jul 20, 8:27 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jul 20, 9:00 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 60 min |
| Jul 20, 9:39 PM MDT | Special Weather Statement | BIS | Oliver | 51 min |
| Jul 20, 9:58 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.